# SDR VNAA2018031611101

- Difficulty date: March 16, 2018
- Submitted: March 16, 2018
- Operation: Air carrier
- Aircraft: N560NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15345
- Aircraft time: 8,101 hours, 7,487 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning Message
- Condition: Illuminated
- Location: Spoilers
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING APPROACH, THE CREW RECEIVED AN OUTBOARD SPOILERONS, OUTBAORD SPOILERS CAUTION MESSAGE. DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT.  SYSTEM RESET, MESSAGE CLEARED DID NOT REOCCUR.
